Description
Uses: Relieves symptoms of cough, cold, and flu. Starts working fast, Effective relief from headache, body aches, sore throat and fever, cough, and stuffy nose, does not produce sleep
Ingredients: Active ingredients: Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), and Phenylephrine HCI (5 mg) in each soft gel. Inactive ingredients: FD&C Red #40, gelatin, glycerin, polyethylene glycol 400, povidone, propylene glycol, purified water, sorbitol. May also contain FD&C Yellow #6, titanium dioxide.
How to Use: The recommended dose for adults and children over 12 years of age is one tablet every 8 hours.
Warnings and precautions: If you have hypersensitivity to the product or negative side effects, please discontinue consumption immediately and consult your doctor. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and instructions before using or consuming a product. For additional information on a product, contact the manufacturer. The content on this site is for reference purposes and is not intended to substitute for the advice provided by a licensed physician, pharmacist, or other healthcare professional. You should not use this information for self-diagnosis or to treat a health problem or illness.
_________________________________________________________________________________________
Usos: Alivia los síntomas de la tos, el resfriado y la gripe. Comienza a trabajar rápido, alivio efectivo del dolor de cabeza, dolores corporales, dolor de garganta y fiebre, tos y congestión nasal. No produce sueño
Ingredientes: Ingredientes activos: Acetaminofén (325 mg), Dextrometorfano HBr (10 mg) y Fenilefrina HCI (5 mg) en cada cápsula blanda. Ingredientes inactivos: FD&C Red # 40, gelatina, glicerina, polietilenglicol 400, povidona, propilenglicol, agua purificada, sorbitol. También puede contener FD&C Yellow # 6, dióxido de titanio.
Modo de empleo: La dosis recomendada para adultos y niños mayores de 12 años es una tableta cada 8 horas.
Advertencias y precauciones: Si tiene hipersensibilidad al producto o efectos secundarios negativos, suspenda el consumo de inmediato y consulte a su médico. Le recomendamos que no confíe únicamente en la información presentada y que siempre lea las etiquetas, advertencias e instrucciones antes de usar o consumir un producto. Para obtener información adicional sobre un producto, comuníquese con el fabricante. El contenido de este sitio es para fines de referencia y no pretende sustituir el consejo proporcionado por un médico, farmacéutico u otro profesional de la salud con licencia. No debe utilizar esta información para el autodiagnóstico o para tratar un problema de salud o una enfermedad.